EconPapers    
Economics at your fingertips  
 

Some characterizations of discrete distributions based on weak records

Katarzyna Danielak () and Anna Dembińska ()

Statistical Papers, 2007, vol. 48, issue 3, 479-489

Keywords: weak records; geometric distribution; partial independence; identical distribution; characterizations of discrete distributions; difference equations (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-006-0349-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:48:y:2007:i:3:p:479-489

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-006-0349-0

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stpapr:v:48:y:2007:i:3:p:479-489